Assimilation in multilingual cities

Ortega, Javier and Verdugo, Gregory (2015) Assimilation in multilingual cities. Journal of Population Economics, 28(3), pp. 785-815. ISSN (print) 0933-1433

Full text available as:
Ortega-J-44083-AAM.pdf - Accepted Version

Download (374kB) | Preview
Item Type: Article
Uncontrolled Keywords: immigration; assimilation; language policies; minorities
Research Area: Business and management studies
Economics and econometrics
Faculty, School or Research Centre: Faculty of Arts and Social Sciences
Faculty of Arts and Social Sciences > School of Law, Social and Behavioural Sciences
Depositing User: Katrina Clifford
Date Deposited: 07 Oct 2019 09:37
Last Modified: 07 Oct 2019 09:37

Actions (Repository Editors)

Item Control Page Item Control Page